# SDR SWAA2022030744589

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 57,441 hours, 33,552 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H CORNER OF 193B PANEL HAS SMALL DELAMINATION INNER AND OUTER / REPAIRED PER SRM 51-70-04-2R-13
